Have been on Pristiq for some time now. Have tried many of the others but they don't seem to do anything for me. However the Pristiq is still not doing it. I still feel depressed, no energy, have stopped doing the things I have enjoyed, don't like being around my family and friends. I need my life back and would like to add Abilify... I also have MS and take Avonex weekly, along with Vicodyne daily for pain. So if you are in the same boat would love to hear your comments.
I have taken Abilify with Pristiq for many years and found it a great combination for me although, of course, we are all different. Well worth discussing with your doctor.
I have been on pristiq for a few years. It stopped my big panic attacks. Altho, I still take xanax as needed. ( I feel xanax is the only thing when I have panic bad.), I tried Abililify I could not sleep, so quit it. My Dr. put me on Latuda, ( sorta like Abilify ? he said) It makes me sweat, and I get so hot that I am quitting it. Today, as I read it did cause sweating and overheating. I also take Wellbutrin XL with the Pristiq. Thinking of going off the Pristiq, As it costs so much. If my panic comes back I will start it again. It is very hard to know what to believe, or what to take.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 May 2010 • 1 answer
Updated 12 Aug 2018 • 2 answers
Updated 18 Jan 2015 • 3 answers
Updated 30 Jan 2015 • 1 answer
Updated 29 Oct 2016 • 3 answers